Differential Equations

, Volume 41, Issue 4, pp 588–590 | Cite as

Remarks on a Lie Theorem on the Integrability of Differential Equations in Closed Form

  • V. V. Kozlov
Short Communications

Keywords

Differential Equation Partial Differential Equation Ordinary Differential Equation Functional Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

REFERENCES

  1. 1.
    Chebotarev, N.G., Teoriya grupp Li (Theory of Lie Groups), Moscow, 1940.Google Scholar
  2. 2.
    Olver, P.J., Applications of Lie Groups to Differential Equations, Berlin: Springer, 1986. Translated under the title Prilozheniya grupp Li k differentsial’nym uravneniyam, Moscow: Mir, 1989.Google Scholar
  3. 3.
    Kozlov, V.V., Simmetriya, topologiya i rezonansy v gamil’tonovoi mekhanike (Symmetry, Topology, and Resonances in Hamiltonian Mechanics), Izhevsk, 1995.Google Scholar
  4. 4.
    Kaplansky, I., An Introduction to Differential Algebra, Paris: Hermann, 1957. Translated under the title Vvedenie v differentsial’nuyu algebru, Moscow: Inostr. Lit., 1959.Google Scholar
  5. 5.
    Kozlov, V.V. and Kolesnikov, N.N., Vestn. Mosk. Univ. Mat., Mekh., 1979, no. 6, pp. 88–91.Google Scholar

Copyright information

© MAIK “Nauka/Interperiodica” 2005

Authors and Affiliations

  • V. V. Kozlov
    • 1
  1. 1.Moscow State UniversityMoscowRussia

Personalised recommendations